Alert archive / South Carolina / River Flood Warnings in 2017

River Flood Warning 2, NWS Columbia, SC

January 22, 2017Orangeburg County, South Carolina

NWS Columbia, SC issued this river flood warning at Jan 22, 2017, 10:15 AM EST for Orangeburg County, South Carolina. It took effect at Jan 23, 2017, 3:00 AM EST. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Jan 22, 2017, 10:15 AM EST (15:15 UTC)
In effect from
Jan 23, 2017, 3:00 AM EST
Expired
Jan 25, 2017, 2:37 PM EST
In force
60 hr
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Flood severity
Minor

County Orangeburg County, SC

The radar

The Columbia radar (KCAE), 55 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point N. Fork Edisto River at Orangeburg (ORBS1).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
11.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02173500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

344 
WGUS42 KCAE 221515
FLWCAE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
1015 AM EST SUN JAN 22 2017

...The National Weather Service in Columbia has issued a flood 
warning for the following rivers in South Carolina...

  North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY 
  
.Multiple rainfall events have produced 1.5 to 2.0 inches of 
rainfall across the river basin. Another weather system will 
move across the region this afternoon and evening producing up 
to an additional inch of rainfall across the basin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...never drive vehicles through flooded areas. The 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to noaa weather radio...
local media or the internet for further statements and updated 
forecasts.

&&

SCC075-231515-
/O.NEW.KCAE.FL.W.0002.170123T0800Z-000000T0000Z/
/ORBS1.1.ER.170123T0800Z.170125T0600Z.000000T0000Z.NO/
1015 AM EST SUN JAN 22 2017

The National Weather Service in Columbia has issued a 

* Flood Warning for 
  The North Fork Edisto River At Orangeburg
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...Or until the warning is 
  cancelled.
* At 10 AM Sunday the stage was 7.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage early tomorrow 
  morning and continue to rise to near 9.0 feet Wednesday morning.
* At 8.0 feet...Some minor flooding occurs along the boardwalk at   
  Edisto Gardens. Some minor flooding occurs downstream of the 
  Highway 301 bridge along the roads off Chicquita Street.
* At 10.0 feet...Farmland and lowlands along Highway 301 near 
  Orangeburg become flooded at stages above 10 ft.

&&
 
LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100

$$
9 follow-up statements
985 
WGUS82 KCAE 230111
FLSCAE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE COLUMBIA SC
811 PM EST SUN JAN 22 2017

...The Flood Warning continues for the following rivers in South 
Carolina...

  North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY 
  
.Runoff from recent rainfall will lead to a rise on the river.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...never drive vehicles through flooded areas. The 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to noaa weather radio...
local media or the internet for further statements and updated 
forecasts.

&&

SCC075-240111-
/O.EXT.KCAE.FL.W.0002.170123T1400Z-000000T0000Z/
/ORBS1.1.ER.170123T1400Z.170125T1200Z.000000T0000Z.NO/
811 PM EST SUN JAN 22 2017

The Flood Warning extended for
  The North Fork Edisto River At Orangeburg.
* FROM MONDAY MORNING UNTIL FURTHER NOTICE...Or until the warning is 
  cancelled.
* At  8 PM Sunday the stage was 7.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage tomorrow late 
  morning and 
  Continue to rise to near 8.9 feet early Wednesday afternoon.
* At 8.0 feet...Some minor flooding occurs along the boardwalk at 
  Edisto Gardens. Downstream from the Highway 301 bridge, some roads 
  off Chiquita street near the river begin to flood.

&&
 
LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100

$$
807 
WGUS82 KCAE 230951
FLSCAE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE COLUMBIA SC
451 AM EST MON JAN 23 2017

...The Flood Warning continues for the following rivers in South 
Carolina..
  North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY 
  

.Runoff from recent rainfall will lead to a rise on the river and minor flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...never drive vehicles through flooded areas. The 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to noaa weather radio...
local media or the internet for further statements and updated 
forecasts.

&&

SCC075-240951-
/O.CON.KCAE.FL.W.0002.170123T1400Z-000000T0000Z/
/ORBS1.1.ER.170123T1400Z.170125T1200Z.000000T0000Z.NO/
451 AM EST MON JAN 23 2017

The Flood Warning continues for
  The North Fork Edisto River At Orangeburg.
* FROM THIS MORNING UNTIL FURTHER NOTICE...Or until the warning is 
  cancelled.
* At  4 AM Monday the stage was 7.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late this morning 
  and 
  Continue to rise to near 8.9 feet early Wednesday afternoon.
* At 8.0 feet...Some minor flooding occurs along the boardwalk at 
  Edisto Gardens. Downstream from the Highway 301 bridge, some roads 
  off Chiquita street near the river begin to flood.

&&
 
LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100

$$
345 
WGUS82 KCAE 231726
FLSCAE

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE COLUMBIA SC
1226 PM EST MON JAN 23 2017

...The Flood Warning continues for the following rivers in South 
Carolina..
  North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY 
  

.Runoff from the two-day rain event will produce continual river
rises resulting in minor flooding over the next few days. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...never drive vehicles through flooded areas. The 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to noaa weather radio...
local media or the internet for further statements and updated 
forecasts.

&&

SCC075-241726-
/O.CON.KCAE.FL.W.0002.000000T0000Z-000000T0000Z/
/ORBS1.1.ER.170123T1800Z.170125T0600Z.000000T0000Z.NO/
1226 PM EST MON JAN 23 2017

The Flood Warning continues for
  The North Fork Edisto River At Orangeburg.
* UNTIL FURTHER NOTICE...or until the warning is cancelled.
* At 12 PM Monday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage early this 
  afternoon...and continue rising to a crest near 8.9 feet early
  Wednesday afternoon.
* At 8.0 feet...Some minor flooding occurs along the boardwalk at 
  Edisto Gardens. Downstream from the Highway 301 bridge...some
  roads off Chiquita street near the river begin to flood.

&&
 
LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100

$$
ACM
491 
WGUS82 KCAE 240142
FLSCAE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE COLUMBIA SC
842 PM EST MON JAN 23 2017

...The Flood Warning continues for the following rivers in South 
Carolina...

  North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY 
  
.Significant rainfall over the past few days will continue minor flooding near
the North Fork of the Edisto River near Orangeburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...never drive vehicles through flooded areas. The 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to noaa weather radio...
local media or the internet for further statements and updated 
forecasts.

&&

SCC075-250142-
/O.EXT.KCAE.FL.W.0002.000000T0000Z-170129T0600Z/
/ORBS1.1.ER.170123T2200Z.170125T0600Z.170128T0600Z.NO/
842 PM EST MON JAN 23 2017

The Flood Warning extended for
  The North Fork Edisto River At Orangeburg.
* UNTIL LATE SATURDAY NIGHT...Or until the warning is cancelled.
* At  8 PM Monday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 8.7 feet on
  Wednesday afternoon. The river may fall below flood stage by Sunday.
* At 8.0 feet...Some minor flooding occurs along the boardwalk at 
  Edisto Gardens. Downstream from the Highway 301 bridge, some roads 
  off Chiquita street near the river begin to flood.

&&
 
LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100

$$
653 
WGUS82 KCAE 240914
FLSCAE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE COLUMBIA SC
414 AM EST TUE JAN 24 2017

...The Flood Warning continues for the following rivers in South 
Carolina..
  North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY 
  

.Significant rainfall over the past few days will continue to cause minor flooding near the North Fork of the Edisto River near Orangeburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...never drive vehicles through flooded areas. The 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to noaa weather radio...
local media or the internet for further statements and updated 
forecasts.

&&

SCC075-250914-
/O.CON.KCAE.FL.W.0002.000000T0000Z-170129T0600Z/
/ORBS1.1.ER.170123T2200Z.170125T0600Z.170128T0600Z.NO/
414 AM EST TUE JAN 24 2017

The Flood Warning continues for
  The North Fork Edisto River At Orangeburg.
* UNTIL LATE SATURDAY NIGHT...Or until the warning is cancelled.
* At  4 AM Tuesday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 8.7 feet by early
  tomorrow afternoon. The river will fall below flood stage by Saturday morning.
* At 8.0 feet...Some minor flooding occurs along the boardwalk at 
  Edisto Gardens. Downstream from the Highway 301 bridge, some roads 
  off Chiquita street near the river begin to flood.

&&
 
LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100

$$
657 
WGUS82 KCAE 241552
FLSCAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
ISSUED BY National Weather Service Greenville-Spartanburg SC
1052 AM EST TUE JAN 24 2017

...The Flood Warning continues for the following river in South 
Carolina...

  North Fork Edisto River At Orangeburg affecting Orangeburg County 
  
.Excessive runoff will continue to result in the river remaining 
above minor flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...never drive vehicles through flooded areas. The 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to noaa weather radio...
local media or the internet for further statements and updated 
forecasts.

&&

SCC075-251552-
/O.EXT.KCAE.FL.W.0002.000000T0000Z-000000T0000Z/
/ORBS1.1.ER.170123T2200Z.170124T1800Z.000000T0000Z.NO/
1052 AM EST TUE JAN 24 2017

The Flood Warning extended for
  The North Fork Edisto River At Orangeburg.
* UNTIL FURTHER NOTICE...Or until the warning is cancelled.
* At 10 AM Tuesday the stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will hover around 8.2 feet into Thursday
  morning.
* At 8.0 feet...Some minor flooding occurs along the boardwalk at 
  Edisto Gardens. Downstream from the Highway 301 bridge, some roads 
  off Chiquita street near the river begin to flood.

&&
 
LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100

$$
596 
WGUS82 KCAE 250206
FLSCAE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE COLUMBIA SC
906 PM EST TUE JAN 24 2017

...The Flood Warning continues for the following rivers in South 
Carolina...

  North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY 
  
.Significant rainfall over the past few days continues to cause minor flooding 
near the North Fork of the Edisto River near Orangeburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...never drive vehicles through flooded areas. The 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to noaa weather radio...
local media or the internet for further statements and updated 
forecasts.

&&

SCC075-260206-
/O.EXT.KCAE.FL.W.0002.000000T0000Z-170128T0600Z/
/ORBS1.1.ER.170123T2200Z.170125T0600Z.170127T0600Z.NO/
906 PM EST TUE JAN 24 2017

The Flood Warning extended for
  The North Fork Edisto River At Orangeburg.
* UNTIL LATE FRIDAY NIGHT...Or until the warning is cancelled.
* At  9 PM Tuesday the stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 8.2 feet by 
  tomorrow morning. The river will fall below flood stage by after 
  midnight Friday morning.
* At 8.0 feet...Some minor flooding occurs along the boardwalk at 
  Edisto Gardens. Downstream from the Highway 301 bridge, some roads 
  off Chiquita street near the river begin to flood.

&&
 
LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100

$$
415 
WGUS82 KCAE 251010
FLSCAE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE COLUMBIA SC
510 AM EST WED JAN 25 2017

...The Flood Warning continues for the following rivers in South 
Carolina..
  North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY 
  

.Minor flooding continues near the North Fork of the Edisto River near Orangeburg. The river will slowly fall over the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...never drive vehicles through flooded areas. The 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to noaa weather radio...
local media or the internet for further statements and updated 
forecasts.

&&

SCC075-261010-
/O.CON.KCAE.FL.W.0002.000000T0000Z-170128T0600Z/
/ORBS1.1.ER.170123T2200Z.170125T1200Z.170127T0600Z.NO/
510 AM EST WED JAN 25 2017

The Flood Warning continues for
  The North Fork Edisto River At Orangeburg.
* UNTIL LATE FRIDAY NIGHT...Or until the warning is cancelled.
* At  5 AM Wednesday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain steady near 8.1 feet. The river will fall below flood stage by Friday morning.
* At 8.0 feet...Some minor flooding occurs along the boardwalk at 
  Edisto Gardens. Downstream from the Highway 301 bridge, some roads 
  off Chiquita street near the river begin to flood.

&&
 
LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100

$$
499 
WGUS82 KCAE 251937
FLSCAE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE COLUMBIA SC
237 PM EST WED JAN 25 2017

...The Flood Warning is cancelled for the following rivers in South 
Carolina...

  North Fork Edisto River At Orangeburg affecting Orangeburg COUNTY 
  
.The North Fork of the Edisto at Orangeburg has fallen to just below flood
stage. The river will remain elevated but will continue to fall slowly over 
the next two days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...never drive vehicles through flooded areas. The 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to noaa weather radio...
local media or the internet for further statements and updated 
forecasts.

&&

SCC075-252007-
/O.CAN.KCAE.FL.W.0002.000000T0000Z-170128T0600Z/
/ORBS1.1.ER.170123T2200Z.170124T2200Z.170125T1530Z.NO/
237 PM EST WED JAN 25 2017

The Flood Warning is cancelled for
  The North Fork Edisto River At Orangeburg.
* At  2 PM Wednesday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* The river fell below flood stage at 10 AM Wednesday.
* At 8.0 feet...Some minor flooding occurs along the boardwalk at 
  Edisto Gardens. Downstream from the Highway 301 bridge, some roads 
  off Chiquita street near the river begin to flood.

&&
 
LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this river flood warning went out at Jan 22, 6:26 AM EST, 3 hours 49 minutes earlier.

Area forecast discussion, Jan 22, 6:26 AM EST, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
626 AM EST Sun Jan 22 2017

.SYNOPSIS...
A warm front will extend through the forecast area today ahead
of strong low pressure. The low will be near the area tonight.
Severe thunderstorms are possible today and this evening. The
low will begin to lift north of the region Monday. Dry ridging
will move into the area Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
There will be a threat of severe thunderstorms through this
evening.

A warm front will extend through the forecast area ahead of
strong low pressure today. Satellite and radar trends support
numerous showers and thunderstorms early this morning mainly
associated with a mid-level shortwave trough. Shear will be high
with h85 wind near 50 knots. Observation trends support
increasing instability associated with the low-level southerly
flow. The instability will likely remain weak this morning as
depicted by the HRRR, but because of the very strong shear
severe thunderstorms including tornadoes are possible. The
threat should be greater in the southeast section closer to the
more unstable air.

The high-resolution models support a lull in shower and
thunderstorm coverage as this lead mid-level feature lifts
northeast of the area later this morning. There will likely be
increased coverage this afternoon into the evening just ahead
of the upper low. The NAM and GFS are consistent indicating
strong instability developing as the cold upper low gets closer
to the area. The models display surface-based LI values -5 to -9
with the greatest instability in the east section closer to
greater low-level moisture. This instability combined with
continued favorable h85 and h25 jet dynamics and a mid-level dry
slot supports the potential for supercells ahead of an QLCS.
Significant tornadoes (EF2 damage or greater) and large hail
will be possible this afternoon and evening.

The severe thunderstorm threat should end late tonight as the
warm or occluded front shifts north of the forecast area with a
loss of surface-based instability. Wrap-around moisture and cold
air aloft associated with the upper low supports a continued
shower chance with graupel possible.

Mixing associated with strong instability forecast today plus
the pressure gradient tonight supports a lake wind advisory.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
The deep low should be lifting northeast of the area Monday.
Wrap-around moisture and cold temperatures aloft support a shower
chance mainly early. Graupel will be possible because of the
cold air aloft. The models were not consistent with the wind
speed forecast Monday into Monday night with the NAM MOS
showing the higher values. Based on the pressure gradient
associated with the strong low north of the area and forecast
consistency we believe a lake wind advisory is needed. It
should be dry with less wind Tuesday as ridging moves into the
area. The temperature guidance is likely too high Monday because
of the cold upper low close to the area. Followed the consensus
for the temperature Monday night and Tuesday.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A cold front is forecast to push through the forecast area
Wednesday night or Thursday supporting a chance of showers. Much
cooler yet seasonable temperatures will follow this front for
Friday and Saturday.

&&

.AVIATION /11Z SUNDAY THROUGH THURSDAY/...
Restrictions expected for a majority of the 24-hr TAF period.

For the most part, MVFR/IFR conditions across the area early
this morning as a large area of showers with a few thunderstorms
moves across the area. Precipitation should end across most of
the TAF sites by 15Z, with another round of convection expected
anytime after 21Z. Some improvement in restrictions possible
during the lull between periods of precipitation, but confidence
is low.

The second round of convection is expected to last until around
03Z this evening. Damaging winds, large hail and isolated
tornadoes will be possible with the stronger storms. Expect some
restrictions at the TAF sites with the heavier precipitation.

EXTENDED AVIATION OUTLOOK...Showers and thunderstorms and associated
restrictions are likely to continue into Monday as the main
upper trough crosses the region.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory from 1 PM this afternoon to 7 PM EST Monday
     for GAZ040-063>065-077.
SC...Lake Wind Advisory from 1 PM this afternoon to 7 PM EST Monday
     for SCZ015-016-018-020>022-025>031-035>038-041.

&&
Hazardous weather outlook, Jan 22, 4:52 AM EST, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
452 AM EST SUN JAN 22 2017

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-231000-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
452 AM EST SUN JAN 22 2017

...LAKE WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA
AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR...ESPECIALLY EARLY
THIS MORNING AND ALSO THIS AFTERNOON AND EVENING. SOME OF THE
THUNDERSTORMS MAY BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING
WIND WITH TORNADOES POSSIBLE. LARGE HAIL MAY ALSO OCCUR. HEAVY RAIN
WITH SOME OF THE SHOWERS MAY LEAD TO LOCALIZED FLOODING.

ALSO...PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON
THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARD.

   LAKE WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARD.

   LAKE WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 3:26 AM ESTLake Wind AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more43 hr
Jan 22, 2:19 PM ESTSpecial Weather StatementCAEAiken41 min

Nearby

River Flood Warnings in South Carolina, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.